# SDR DXTA200601283

- Difficulty date: March 8, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N916QS
- Make and model: Cessna 750
- Aircraft serial: 7500116
- Aircraft time: 5,650 hours, 3,533 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Controller
- Part number: 9143742
- Part serial: 995202
- Condition: Failed
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAS WHEN FLAPS SELECTED TO 5 DEGREES.  TRIED TO RESET, MESSAGE RE-APPEARED.  SLATS ARE EXTENDED AND FLAPS STOPPED AT 2-3 DEGREES, ABOUT 1 INCH DOWN.  FOUND FAULTS NR 1-FEEDBACK & 7-CONTROLLER FAULTS.  REPLACED FLAP CONTROLLER, LT POSITION SENSOR & LT RESOLVER CONVERTER C/W RIG & OPS CHECK.  ALL ACCOMPLISHED IAW 750 M/M 27-50-00.  SENSOR - OLD P/N 9914-510-1, S/N 9931, NEW P/N 9914510-1, S/N A0413, CONVERTER - OLD P/N 914374-2, S/N 9952-02, NEW P/N 6718323-5, S/N 0343.
